Topologies in atomic quantum logics
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 143-148
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a21,
author = {Rie\v{c}anov\'a, Zdenka},
title = {Topologies in atomic quantum logics},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {143--148},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046460},
zbl = {0704.03046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a21/}
}
Riečanová, Zdenka. Topologies in atomic quantum logics. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 143-148. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a21/